# SDR UALA2012102206008

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,999 hours, 13,731 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CLASS DIVIDERS BETWEEN 1ST CLASS AND BUSINESS CLASS LEFT AFT AISLE SELF ILLUMINATING EXIT SIGN CORNER CRACKED & HAS LESS LUMINESCENT THAN THE COMPARATOR.  REMOVED AND REPLACED EXIT SIGN, PERFORMED OPS CHECKS, CHECKS GOOD IAW MM.
